MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA PLT SMPL AUTOPAS MULTIPLASMA RBC SET

TERUMO BCT TRIMA ACCEL; TRIMA PLT SMPL AUTOPAS MULTIPLASMA RBC SET
Model Number 80370
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the overflow into the platelet concentrate when the additive solution was added.There was not a transfusion recipient or patient involved at the time of the residual white blood cell (rwbc) testing, therefore no patient information is reasonably known at the time of the event.Donor unit #: w115119196474t the platelet collection set is not available for return because it was discarded by the customer.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA PLT SMPL AUTOPAS MULTIPLASMA RBC SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer Contact
gary dark
10810 w. collins ave
lakewood, CO 80215
3035425102
MDR Report Key9607607
Report Number1722028-2020-00032
Device Sequence Number355917
Product Code GKT
UDI-Device Identifier05020583803701
UDI-Public05020583803701
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model Number80370
Device Catalogue Number80370
Device Lot Number1908231230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date02/13/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown